# SDR AALA2000496

- Difficulty date: March 2, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Spring
- Condition: Bent
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER PIN SPRING BENT AND DISCONNECTED FROM TAIL CONE JETTISION.  REPLACED BENT SPRING WITH NEW SPRING MM 53-53-00-5-1.  (M)
